Geometric quantization on presymplectic manifolds

Research output: Contribution to journalArticlepeer-review


In this paper, we discuss the possibilities of adapting geometric quantization to presymplectic manifolds, i.e., differentiable manifolds M2n+k (k>0) endowed with a closed 2-form ω of rank 2n. We show that such an adaptation is possible in various manners, and that, as a general idea, it reduces the quantization on M to quantization on the symplectic quotient M/V, where V is the foliation defined by the annihilator of ω.

Original languageEnglish
Pages (from-to)293-310
Number of pages18
JournalMonatshefte fur Mathematik
Issue number4
StatePublished - Dec 1983

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Geometric quantization on presymplectic manifolds'. Together they form a unique fingerprint.

Cite this